# SDR QXEA2018052200182

- Difficulty date: May 19, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 40,616 hours, 42,620 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Fault Code
- Condition: False Indication
- Location: Nr 1 Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 AUTOFEATHER TEST FAILED.  REMOVED FROM SERVICE.  INTERROGATED THE CDS, AND  FOUND FAULT CODE 400A FOR THE NR 1 PROPELLOER IAW FIM 61-20-09-810-806, CLEARED FAULT AND PERFORMED AUTOFEATHER TEST,  PASSED. FAULT REMAINS CLEAR.  NO FURTHER DEFECTS.   AIRCRAFT RETURNED TO SERVICE.
